# SDR UPS01235061

- Difficulty date: February 23, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FWD L1 EMERGENCY EXIT ID AND PLATE IS INOPERATIVE DUE TO EMERGENCY LIGHT TEST INOP ON FWD L1 DOOR.  REMOVED AND REPLACED BASE EXIT ID AND PLATE ON L1 DOOR.
